I have been taking Bupropion XL 150 for only 2 days. It was prescribed to treat depression, fatigue, confusion, etc. I take it around 8am. I do not really feel any effect, except I am completely wiped out by early afternoon. This wasn't the case prior to starting this medication. The past 2 days I have napped at 3 pm, then back to bed by 9 pm. Has anyone else experienced similar results? Over time will this subside, or is this the wrong medication for me?
Hi A2 It just might be because its new but this side effect is almost always the other way around you take it in the am because it stimulates most people where they can't sleep,if it continues call the doctor.But like i said we are all different and that is why drugs can work diffetent on some people this should really go away soon if not call your doctor... Chuck1957 medically Retired Pharmacy Technician Cpht I hope this well help you. cw
Ditto over here. I've been taking it for going on 2 weeks now and I am sure it is this that's making me so tired. Can't wait to get this smoking issue out of my life so i can stop this medicine, but it is working wonders for me in my quest to give up cigarettes so I'm living with the tiredness for now
I feel the same way i have been on wellbutrin xl 150 mg for a few day's, I am really mellow and tired that's about it , no anxiety just really drained no energy little appetite just want to sleep.
I just was prescribed Wellbutrin XL 150mg for depression and anxiety, and for help with fatigue/lack of motivation and focus. I switched from cymbalta which left me very tired with sexual dysfunction. So far, after a few days on Wellbutrin I have not had any positive effects. I'm exhausted, no change in mood. Is this nornal? I thought this would give me a complete opposite effect from cymbalta.
I have been taking Bupropion SR 150 mg. this is day three and I am so damn tired too. I am giving it a chance though. I'm off from work for a few weeks so I'm dealing with it. At first I wasn't sure if it was the Xanax I have been taking to sleep. I think I'm going to cut back on the Xanax to see. I took led apron for about 8 years. Worked great but realized how I ballooned on it. I've worked hard to get " my body back" and wanted to try something different. I was medication free for about a year and a half but a recent relationship issue has set me back. Exercise and natural serotonin is really really helpful. That and being single seems to be when I'm at my best. Lol. Anyway, give the Wellbutrin a chance to settle in.
I have taken it for almost a week, and I feel very tired in the afternoon. I was hyped up the first two days, now I am sleepy. Also, I am gradually coming off Zoloft at the same time, maybe that is the problem.
I've been on 150mg generic Wellbutrin for almost 6 weeks. I was weaning off of pristiq until the 4th week... then they bumped me up to 300mg when the pristiq stopped. I have been exhausted. Had to take this week off work. Take the meds in the morning and end up going back to bed for the whole morning as I would usually end up with a crying fit and anxiety after I took it. Today I'm trying to cut it down back to 150mg and see if it helps. You think after 6 weeks things would level out. I have to go back to work tomorrow and I'm terrified. I can't sleep all morning forever. Today I woke up early due to kids and cat and took one pill and went back to bed til 8:30am... I seem ok now. Not too tired. I don't like this drug except finally after so many years my libido is back. Well I don't actively want sec but when I do it's a whole new ball game having all that sensation back. It's insane.
Glad I found this particular thread, even though it's a bit old. I've been on Wellbutrin for quite some time, and had been very happy with it. More recently, I noticed days where I felt like I was in a fog, and I was constantly exhausted by the afternoon. I had chalked the exhaustion up to something else. That something else may be a factor, but maybe not the main culprit.
I've taken myself off for a few days. So far my energy seems to be better and I think I'm seeing things a bit more clearly. I seem to be very sensitive to a number of drugs, so I wouldn't be surprised if I happened to encounter a lesser known side effect.
I started taking 150 xl about 5 days ago and I am wiped out by 2 to 3 in the afternoon to the point in which I can't function. I take it in the am with adderall and it still drains me. It's like living in a state of pure exhaustion so I'm extremely calm because i just want to sleep. Trying to determine whether or not to stop it.
If it makes you so tired, why don't you try taking it at bedtime? You would probably get a good night's sleep and be alert the following day. And your doctor might discuss this with you, and he might suggest upping your dose to 300mg.
Wellbutrin is usually known to be a stimulating medication. Maybe a different dose and different time to take it will help?
Yes I am having the exact same experience! Wellbutrin im on my second day and im completely wiped it is 1:30 pm and i just realized this happened yesterday too. I may try a stimulant around this time of day to combat this, like green tea or something. But I was encouraged to give it time while system adjusts.
I began 150mg Wellbutrin a week ago, added to 100mg Zoloft that I've been taking for two years. The first day I had shakes that led to serious fatigue. No more shakes after that but have been completely exhausted by 2pm and have no difficulty laying in bed for hours, I have no energy. It's only been a week so I'll give it more time but it feels horrible.
Same here. I was on Vyvanse 30mg which helped with concentration but I still didn't have enough energy, so 2 weeks ago, we added Wellbutrin XL 150mg. Its had the opposite of the intended effect, seems to have diminished the effect of vyvanse and by 4 or 5, I feel totally wiped out and just want to go home and get into bed (which I can't do with 2 young kids). I've tried playing around with the times of administration for both meds, but nothing has helped.
Yes. I get extremely sleepy. My Dr told me that I could take it in the evening or w/my seroquel @ bedtime. I normally take it around 6pm, however when I forget, I take @ bedtime. Taking it in the evening gets me in the slow down mode, so when I take my nightly meds, I've got a headstart to b able to sleep. The Dr told me that it's unusual that it makes people get sleepy, tho others do experience it. I still have that side effect & I've been taking it since Mar 1, 2017. Hope that helps others to know, they're not the only one's that has that side effect.
I started Bupropion 14 days ago and wasn't having any side effects except for an almost non-existent appetite up until two days ago when I started to feel very tired. I laid in bed for about two hours after waking and that is something I NEVER do because I can never just lay in bed not doing anything. Same thing this morning. I decided to take my daily dose in the p.m. to see if that will help. I really hope this drug works for me. I do know one thing; my libido is back with a vengeance so I'm thinking that's a good sign.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 11 Dec 2013 • 4 answers
Updated 7 Oct 2018 • 6 answers
Updated 20 Feb 2018 • 3 answers
Updated 2 Jul 2018 • 1 answer
Updated 25 Jul 2018 • 1 answer